New Applications On Fourth-Order Differential Subordination For Meromorphic Univalent Functions


Atshan W. G. , Saeed A. H. , Yalçın Tokgöz S.

Bulletin of International Mathematical Virtual Institute, vol.12, no.1, pp.195-204, 2022 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 12 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.7251/bimvi2201195a
  • Journal Name: Bulletin of International Mathematical Virtual Institute
  • Journal Indexes: EBSCO Education Source
  • Page Numbers: pp.195-204